# SDR AALA20000702

- Difficulty date: April 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT LIGHT ON FORWARD GALLEY WALL INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ON FORWARD GALLEY WALL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
